# SDR IPXA2022102187357

- Difficulty date: October 7, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 87,305 hours, 19,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47023
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, CRACK FASTENER HOLE ON L/H WING LOWER SURFACE WHEN PERFORM APB SB AP767-57-013 NEAR WSTA 926.(FOR HOLE 2).  REPAIR IAW BOEING SR:4-563577276, EO B767-5710-84921 AND EO B767-5710-85045-A
